# SDR SIMA20180102010

- Difficulty date: January 2, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL SIDE PANEL, FORTH ONE AFT, ATTACH ANGLE ON LEFT WING HAS TWO CRACKS 1.5  INCHES. INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-02.
